# SDR ASAA2017030620035

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,005 hours, 2,040 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7497 · Ignition System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATTEMPTED TO START THE NR 2 ENGINE, START VALVE OPENED BUT NO FUEL FLOW OCCURED AND NO LIGHT OFF.  BOTH ENGINE VALVE AND SPAR LIGHTS WERE DARK.  FOUND THE NR 2 ENGINE LEFT IGNITON CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01. RAN NR 2 ENGINE LT IGNITION SYSTEM GROUND VERIFICATION CHECKS, FOUND NORMAL IAW AMM 74-00-00-750-802-F00.
